# SDR DXTA200500564

- Difficulty date: January 28, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N281QS
- Make and model: Amd FALCON2000
- Aircraft serial: 81
- Aircraft time: 4,632 hours, 2,926 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: C242570021
- Part serial: U951
- Condition: Malfunctioned
- Location: Mlg
- Part time: 1,204 hours, 714 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION LEFT GEAR RED LIGHT INDICATOR DID NOT GO OUT.  INSPECTION AFTER LANDING, GEAR DOOR WAS CLOSED BUT RED LIGHT REMAINED ON.  REMOVED AND REPLACED THE LT MLG DOOR UPLOCK WITH A SERVICEABLE -REPAIRED- UNIT PER THE F-2000 M/M 32-300.  ALL CHECKS WERE SATISFACTORY; NO DEFECTS WERE NOTED AT THIS TIME.
